Kepler equation for inspiralling compact binaries

Keresztes Zoltán, Mikóczi Balázs, Gergely Árpád László: Kepler equation for inspiralling compact binaries.
PHYSICAL REVIEW D, 72 (10). Terjedelem: 7 p.-Azonosító: 104022. ISSN 1550-7998 (2005)

[img]
Preview
Text
72_cikk_keresztesetal2005.pdf - Published Version

Download (115kB) | Preview
[img]
Preview
Text
72_cikk_preprint_0510602v1.pdf - Accepted Version

Download (176kB) | Preview
Item Type: Article
Journal or Publication Title: PHYSICAL REVIEW D
Date: 2005
Volume: 72
Number: 10
Page Range: Terjedelem: 7 p.-Azonosító: 104022
ISSN: 1550-7998
Publisher: American Physical Society
Faculty: Természettudományi és Informatikai Kar
Institution: Szegedi Tudományegyetem
SWORD language: Angol
Identification Number: 1278979
DOI id: https://doi.org/10.1103/PhysRevD.72.104022
Related URLs:
Date Deposited: 2016. Sep. 14. 13:14
Last Modified: 2016. Sep. 14. 13:14
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7964

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year